# SDR ABXA20120414339

- Difficulty date: April 14, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T2224T16AX
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT OUTBOARD AUX TRACK ATTACH FITTING OUTBOARD RIB CORRODED AROUND NUT PLATE.  REMOVED AND REPLACED FIXED L/E RIB IAW 767 SRM 51-40-02, ACFT WAS GROUNDED.
